# SDR 2017FA0000236

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: General aviation
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHM40E
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A PRELIMINARY CHECK OF 6 OF THE NEW RHM40E SPARK PLUGS SHOWS RESULTS ALL OVER THE SCALE FOR CENTER ELECTRODE WOBBLE. ONE PLUG ONLY SHOWED NO MOVEMENT ON THE DIAL INDICATOR. THE OTHER FIVE PLUGS INDICATED FROM .002 THROUGH .0045 INCHES OF DEFLECTION...EASILY WITHIN THE VISIBLE RANGE.
